# SDR AALA202009229021

- Difficulty date: September 14, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 41,176 hours, 14,796 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521404600
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE FOUND FLOOR PANEL 151JK DELAMINATED AREA MEASURING L= 10 IN W= 6 IN AT FR48 TO FR51.  REPLACED FLOOR PANEL 151JK, REF A321 SRM 53-02-00-300-011 AND IRM 9701 REV I.
